Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Does taking Zithromax,Amoxycillian or Cypro for severe anxiety cause itching all over the body?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have been having a lot of anxiety and panic attacks lately. Mainly over chances of contracting an std even though I have always had protected sex apart from maybe 10 seconds of unprotected oral. I have had on and off symptoms of urine frequency, sore but not swollen testicle, left lower abdomen pain, some joint pain and a little bit of fatigue. My blood and urine has been tested all negative plus scans of the abdomen, renal and testicles. The first two were fine the third scan showed possible epyditimyitis but my doctor was not overly concerned. I was prescribed Zithromax, amoxycillian and cypro at various times. I also took Serequoel for a month which I have stopped taken for over a week now. I have been taking a natural sleeping tablet instead. I started my second course of amoxycillian on Monday and since then I have been have itching all over my body. There does not appear to be any rashes. I have been in the sun and ocean a lot lately but this feels different to having dry skin. I have taking a antihystimean but this has had little affect. Is this possibly a reaction to the antibiotics? Natural sleeping tablet? A come down from the Serequoel? My anxiety? What other testing would you recommend?
Posted Tue, 24 Dec 2013 in General Health
Answered by Dr. Shruti Rijhwani 46 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, Thank you for posting your query on XXXXXXX Well looking into your query there exists a possibilty that you may be having extreme anxiety . See there is a possibilty that itching can be caused by all of these drugs but amoxicillin remains the main culprit , it is generally accompanied by rash . It can be a possibilty that it could be due to excessive sun exposure . In my opinion I would not recommend any other testing for you . Epidydimitis can occur and it will respond to antibiotics and there is nothing to worry . But I would like you to see your treating doctor again for this itching if he would stop considering amoxicillin . Avoid sun exposure till then and apply a soothing moisturiser over your body . If the itching would have been allergic it would have responded to antiallergics . Take care. Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Does taking Zithromax,Amoxycillian or Cypro for severe anxiety cause itching all over the body? 8 minutes later
I only have 4 amoxicillin tablets left out of 10. I took my last one last night. Given I had already take 10 tablets of cipro, 10 amoxiciliian and 2 500mg, I think have taken enough antibiotics. The antibiotics have had no real effect on urine frequency. What could have caused the Epidydimitis if not an std? Also my left testicle showed possible where as most of the pain had previously been in my right testicle. Also my regular partner was tested for Chlamydia and Ghonorrea via a swab test just to be safe and she tested negative.
Answered by Dr. Shruti Rijhwani 17 minutes later
Brief Answer: Follows. Detailed Answer: Dear sir, There can be many causes for epidydimitis . It is true that STDs are the main cause for this but in young persons who've had urinary tract infections or prostate infections may have this. Tuberculosis can also cause this . When urine flows backward into the epididymis with lifting heavy objects or straining it can also cause this . Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Does taking Zithromax,Amoxycillian or Cypro for severe anxiety cause itching all over the body? 6 minutes later
I am only 30, BUT I assume the testing is accurate, especially as my regular partner was also clear. Do prostate infections always show up in urine tests? Or can the bacteria live deeper in the prostate and hence the bacteria is only found in prostate secretions ect? I was holding onto my urine leading up to it and I also work out at the gym 5 days a week and lift heavy weights.
Answered by Dr. Shruti Rijhwani 4 minutes later
Brief Answer: Follows. Detailed Answer: Dear Sir, The possibilities do exist but ultimately our aim is to control the infection and for that you have taken antibiotics already . Prostate infections can give rise to epidydimitis frequently . Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor